# SDR EIAA970107

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Oil Canning
- Location: Bs 690-691
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D INSPECTION, FOUND FX RIGHT SKIN AT STATION 690-691 STRINGER 36 UPPER AREA OIL CANNED.  FX SKIN REPAIRED PER SRM 53-30-03 FIG 4.  (M)
